# SDR BAQA094234

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,364 hours
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 913800033
- Part serial: B410
- Condition: Leaking
- Location: Fuel Pump
- Part time: 10,364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LEAKING. REPLACED WITH SERVICABLE UNIT.  04/22/2004
